“I was very excited,” said Kennedy, a Dallas-Fort Worth based flight attendant. “We’ve been wearing those navy blues as long as I’ve been there, since 1991, and we were all very excited about getting new uniforms and having something different, finally.”
She wore the short-sleeve jacket and gray pants, manufactured by Twin Hill, on a three-day trip in late September and felt great in her new uniform. But when she returned home from her second work trip, having worn the same uniform after it had been washed, she noticed her throat was scratchy.
“I scratched all night and my throat closed and I was wheezing,” Kennedy said. “It scared me to death.”
She went to her doctor’s office the next day and was given Benadryl, a steroid shot, a prednizone pack and an EpiPen.
“I thought it’s got to be the uniform,” Kennedy said. “I’ve never had a reaction like this.”
She wasn’t alone. Kennedy is one of thousands of American flight attendants who have reported reactions after the uniforms were rolled out in September. Flight attendants said they have had rashes, hives, migraines, respiratory issues and thyroid problems.
Please click here to continue reading and be redirected to the original article.